bhenry Posted January 16, 2013 Report Share Posted January 16, 2013 My daughter has been on biaxin antibiotic for three years now. She continues to have minor flares when she is exposed to various viruses. Because of the flares I started her last week on Wobenzym N because it breaks through the biofilm and i was thinking that it would help the antibiotic work more effectively. She is in a pretty bad exacerbation right after starting it and its hard to know if its because of all the sickness at school which is always a trigger or the Wobenzyme N. Does anyone have any experience using the Wobenzyme N ? Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now